MAUDE Adverse Event Report: BECTON DICKINSON AS LVP BLD180M 15D DEHP; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP BLD180M 15D DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10015414
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr with device evaluation.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.The affected product's lot number could not be confirmed by the customer.However, the customer suspects that the lot number could be 24045458.A device history record review for material# 10015414 and lot# 24045458 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material: 10015414.Batch#: unknown.It was reported by the customer that noted blood on iv pole and throughout interior of the pump channel after transfusion.No notable hole but possibly coming from just below the blue hard plastic piece where the tubing is fed into the channel.Verbatim: rcc received a complaint via email.Email(s) attached.Reporter noted blood on iv pole and throughout interior of the pump channel after transfusion.No notable hole but possibly coming from just below the blue hard plastic piece where the tubing is fed into the channel.Pump did not alarm with a problem throughout the whole 2 hour transfusion.

Brand Name
AS LVP BLD180M 15D DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20858155
Report Number9616066-2024-01885
Device Sequence Number3864906
Product Code FPA
UDI-Device Identifier10885403233999
UDI-Public(01)10885403233999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10015414
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown